Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 73, Issue 4, 1998
Metadata
 

$\pi_1$-injective surfaces in graph manifolds
J. Hyam Rubinstein and Shicheng Wang
pp. 499–515
Abstract | Full-Text PDF (357 KB) | Metadata

Minimal orbits close to periodic frequencies
U. Bessi and V. Semijopuva
pp. 516–547
Abstract | Full-Text PDF (462 KB) | Metadata

S.A.G.B.I. bases for rings of formal modular seminvariants
R. J. Shank
pp. 548–565
Abstract | Full-Text PDF (326 KB) | Metadata

Fano contact manifolds and nilpotent orbits
Ting-Yu Lee
pp. 566–583
Abstract | Full-Text PDF (363 KB) | Metadata

Stable constant mean curvature hypersurfaces in some Riemannian manifolds
S. Montiel
pp. 584–602
Abstract | Full-Text PDF (340 KB) | Metadata

Schubert polynomials and Bott-Samelson varieties
Peter Magyar
pp. 603–636
Abstract | Full-Text PDF (469 KB) | Metadata

Cogroups in algebras over an operad are free algebras
B. Fresse
pp. 637–676
Abstract | Full-Text PDF (454 KB) | Metadata